# SDR RE401338

- Difficulty date: May 9, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N7653N
- Make and model: Beech V35A
- Aircraft serial: D8858
- Engine: Cont IO550B
- Engine time: 732 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Chipped
- Location: Engine
- Part time: 622 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

732 HRS TOTAL TIME,  622 HRS TIME SINCE OVERHAUL DUE TO PROP STRIKE.  DURING ANNUAL INSPECTION OF AIRCRAFT, NUMBER 3 CYLINDER WAS REMOVED FOR LOW COMPRESSION 10/80.  FOUND METAL, STEEL, ON SKIRT OF CYLINDER.  NOTED VISUALLY THAT CAM WAS WORN DOWN IN CONTACT AREA OF LIFTER. REMOVED BOTH NR3 LIFTERS AND FOUND FACE PITTED (EST .030 INCH DEEP .040 DIA) AND EDGE OF FACE HAD SEVERAL PEICES CHIPPED OFF.  REPAIR STATION INFORMATION WAS THAT NEW LIFTERS AND CAM WERE INSTALLED AT SUDDEN STOPAGE REPAIR.  ENGINE WAS REMOVED FOR OVERHAUL AND SENT TO REPAIR STATION.
